Top 20 Doctor insights on: Itchy bug bite on foot infected amoxicillin

Share
1

1
I finished my prescription for amoxicillin 2 days ago, and I have been experiencing itchy feet. Do I need to see my doc? Or just hope it goes away?

I finished my prescription for amoxicillin 2 days ago, and I have been experiencing itchy feet. Do I need to see my doc? Or just hope it goes away?

No: It would be okay to go to your Doctor but waiting it out may give your body time to recover without further treatment. However, if the itching worsens or spreads you see your Doc ASAP! ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


2

2
Popped blister on foot from shoes. Has turned hard and yellowish. Is itchy. Right foot and arm tingling and bit numb. Is this related? Infected?

Popped blister on foot from shoes. Has turned hard and yellowish. Is itchy. Right foot and arm tingling and bit numb. Is this related? Infected?

Blistering: Area turned hard, yellowish, & itchy after popped blister on foot:
answer: could be cellulitis.Normally would want to drain blister instead of popping it.
As a precaution, take an oral antibiotic such as Keflex or ampicillin.
Right foot & arm tingling & bit numb: the arm tingling seems unrelated. ...Read more

See 1 more doctor answer
3

3
I cut my foot on a rusted fence wire and got infected. I went to the health clinic and I am now taking amoxil 500 mg capsules amoxicillin every 8 hours. But my feet is swollen. How do I reduce?

I cut my foot on a rusted fence wire and got infected. I went to the health clinic and I am now taking amoxil 500 mg capsules amoxicillin every 8 hours. But my feet is swollen. How do I reduce?

Tetanus?: Did you get a tetanus booster/ shot? When was your last one? A rusted fence wire is a dangerous source for the tetanus bacteria and you may need an injection to treat this. Here is a link for more info, but see you primary immediately for evaluation for tetanus. Hope this helps! Http://www. Wikihow. Com/know-when-you-need-a-tetanus-shot. ...Read more

See 2 more doctor answers
4

4
I have small bumps on my hands. Not itchy at all. There are two on my feet and they look like they are infected and red. Worried?

I have small bumps on my hands. Not itchy at all. There are two on my feet and they look like they are infected and red. Worried?

Needs to be seen: A rash on the hands could be the sign of something serious -but a full history and examination is necessary to determine that. If you had a photo you could show us on Health Tap, that would help tremendously. Also whether that was the palms or the back of the hands would help narrow down some of the possibilities. Question is if you have other significant symptoms like headache, fevers/chills, etc ...Read more

5

5
Had a large blister on the bottom of my foot and popped it. It now has a red ring around it, the skin is really hard. It is itchy. Is it infected?

Had a large blister on the bottom of my foot and popped it. It now has a red ring around it, the skin is really hard. It is itchy. Is it infected?

Possible: It's possibly infected with fungus or yeast. It's probably not a bacterial infection from your description. Apply topical lortisome (antifungal cream with hydrocortisone) and bandaid for one week. If skin feels worse or appears like its spreading, see a doctor. Hope that helps. ...Read more

See 1 more doctor answer
6

6
Hi I've recently had a tooth infection that lead to bacterial tonsillitis and I've just finished a 7 day course of amoxicillin and on the 7th day I've developed a bodily rash that is quite itchy and the marks look a bit like light red 1-2mm diameter spot

Hi I've recently had a tooth infection that lead to bacterial tonsillitis and I've just finished a 7 day course of amoxicillin and on the 7th day I've developed a bodily rash that is quite itchy and the marks look a bit like light red 1-2mm diameter spot

Four things now!: 1. Stop the Amoxicillin immediately.
2. Take some OTC Benedryl as directions unless you can't for any reason.
3. Call you doctor for advice.
4. If your symptoms get worse or you have trouble breathing or swallowing, have someone take you to ER immediately. ...Read more

See 1 more doctor answer
11

11
I have been taking amoxicillin for about a week now and I've noticed pinkish vaginal discharge, it's really thick, t really has no smell but its itchy.

I have been taking amoxicillin for about a week now and I've noticed pinkish vaginal discharge, it's really thick, t really has no smell but its itchy.

Yeast: Women on antibiotics like Amoxicillin often develop yeast infections of the vagina. Your symptoms suggest that you have a yeast (candida)infection. You could try over the counter antiyeast vaginal creams. Otherwise consult your physician. ...Read more

See 1 more doctor answer
12

12
Dry colorless itchy rash after amoxicillin rash. Worried?

Dry colorless itchy rash after amoxicillin rash. Worried?

Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more

13

13
I'm on amoxicillin due to an eat infection and now have vaginal discomfort and itchiness if the medication causing this? What to do?

I'm on amoxicillin due to an eat infection and now have vaginal discomfort and itchiness if the medication causing this? What to do?

Could be: Antibiotics dose alter your normal vaginal flora predisposing to yeast infection. It is easily treatable with antivaginal cream or oral fluconazole. ...Read more

14

14
I'm on Amoxicillin 500 mg and after the 1st dose my skin got itchy and had a few hives pop up, both stopped within 3hrs, should I be worried?

I'm on Amoxicillin 500 mg and after the 1st dose my skin got itchy and had a few hives pop up, both stopped within 3hrs, should I be worried?

Yes. This most: Likely represents an allergic reaction to the medication. Contact your health care provider and explain your situation. He/she should prescribe an alternative medication. Do not take another Amoxicillin. ...Read more

15

15
Anyone know what is a treatment for itchy hives after using amoxicillin?

Anyone know what is a treatment for itchy hives after using amoxicillin?

Amoxicillin allergy: If hives occur soon after taking amoxicillin, it suggests an allergy to amoxicillin. The best treatment is stopping the medicine and taking an antihistamine for the itching until it clears. Consider a visit to an allergist if you are not sure about the cause. ...Read more

17

17
Was prescribed amoxicillin for tonsilitis. Within 4 days I broke out in an itchy full body rash. After 3 weeks, still here. What can it be? Allergy?

Allergic reaction: Amoxicillin is the most common antibiotic to cause drug rashes. The rashes include hives or another rash known as a dermal hypersensitivity reaction. Hives can linger for weeks after the medication is discontinued. See a physician who may recommend an antihistamine and topical steroid cream to treat the rash. In some cases, a course of oral steroids is needed for the rash to resolve more quickly. ...Read more

19

19
I've been taking amoxicillin for 3 days for a sinus infection & now my vagina is itchy & swollen. What can I do?

I've been taking amoxicillin for 3 days for a sinus infection & now my vagina is itchy & swollen. What can I do?

Empirically try meds: ...for suspected, probable vaginal yeast infections (monilia-candida)triggered by antibiotics, you may obtain an over the counter antifungal medication like Monistat-7 and generously apply it twice a day for 3 to 7 days or till you stop the antibiotics. Simple genital hygiene (washing with an unscented soap and water), keeping yourself dry and using cotton or no underwears may also be helpful ...Read more

See 1 more doctor answer
20

20
I just finished amoxicillin, now I have a yellow mucousy discharge from my vagina. No swelling, no redness, light itchiness. What could this be?

I just finished amoxicillin, now I have a yellow mucousy discharge from my vagina. No swelling, no redness, light itchiness. What could this be?

Yeast? Other?: The timing suggests a yeast infection. However, yeast usually causes itching and irritation, with not much discharge; and yellow discharge wtih mucus goes along with other infections, including STDs. Amoxicillin doesn't treat gonorrhea or trichomonas and is only partly effective against chlamydia, so STD testing is in order if you might be at risk (or any doubt about it). See your doctor soon. ...Read more

Dr. Philip Miller
1,140 Doctors shared insights

Amoxil (Definition)

Amoxil is a third generation penicillin which is a kind of penincillin type drug (anti-bacterial ...Read more